7 doctors weighed in:

My TSH is 5.69, should I be on thyroid meds my doc says no? My mom has graves' disease and over past 3 months i've had bad anxiety/palpataions iam 39

7 doctors weighed in
Dr. Randy Baker
Holistic Medicine
4 doctors agree

In brief: Probably YES

A TSH of 5.69 is a strong indicator of hypothryoidism. I advise you also have your free T3 (liothyronine) & thyroid antibodies checked.
Anxiety is a common symptom of hypothyroidism, but also consider magnesium supplements; low mag. Causes anxiety & palpitations & many who are hypothyroid also have low magnesium. See http://www.Stopthethyroidmadness.Com/ & http://bit.Ly/1dpai09 consider seeing a different doc!

In brief: Probably YES

A TSH of 5.69 is a strong indicator of hypothryoidism. I advise you also have your free T3 (liothyronine) & thyroid antibodies checked.
Anxiety is a common symptom of hypothyroidism, but also consider magnesium supplements; low mag. Causes anxiety & palpitations & many who are hypothyroid also have low magnesium. See http://www.Stopthethyroidmadness.Com/ & http://bit.Ly/1dpai09 consider seeing a different doc!
Thank
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology
4 doctors agree

In brief: Thyroid

While anxiety and palpitations are symptoms of hyperthyroidism, a high TSH is indicative of hypothyroidism, that may not be associated with your symptoms.
You may need further studies on your thyroid, especially with your family history, see you mom's endocrinologist.

In brief: Thyroid

While anxiety and palpitations are symptoms of hyperthyroidism, a high TSH is indicative of hypothyroidism, that may not be associated with your symptoms.
You may need further studies on your thyroid, especially with your family history, see you mom's endocrinologist.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available